Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 3, NWS Miami, FL

January 11, 2011

NWS Miami, FL issued this small craft advisory at Jan 11, 2011, 3:17 PM EST. It took effect at Jan 11, 2011, 7:00 PM EST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2011, 3:17 PM EST (20:17 UTC)
In effect from
Jan 11, 2011, 7:00 PM EST
Expired
Jan 13, 2011, 10:00 PM EST
In force
51 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WHUS72 KMFL 112017
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY FOR GULF WATERS TONIGHT...
...SMALL CRAFT ADVISORY FOR ALL WATERS WEDNESDAY...

GMZ656-657-676-120900-
/O.NEW.KMFL.SC.Y.0003.110112T0000Z-110113T0300Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
317 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST
WEDNESDAY. 

WINDS AND WAVES: WINDS WILL INCREASE TO AROUND 20 KNOTS TONIGHT
BEFORE INCREASING TO 20 TO 25 KNOTS FROM THE NORTH ON WEDNESDAY
BEHIND THE STRONG COLD FRONT. THE OFFSHORE GULF SEAS WILL ALSO
BUILD TO 6 TO 8 FEET BY WEDNESDAY MORNING...AND REMAIN AT 6 TO 8
FEET THROUGH WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-650-651-670-671-120900-
/O.NEW.KMFL.SC.Y.0003.110112T1200Z-110113T0300Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
317 PM EST TUE JAN 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST WEDNESDAY. 

WINDS AND WAVES: THE WINDS WILL INCREASING TO 20 TO 25 KNOTS ON
WEDNESDAY FROM THE NORTH BEHIND THE STRONG COLD FRONT. THE
ATLANTIC SEAS WILL ALSO INCREASE TO 6 TO 8 FEET WEDNESDAY MORNING
BEFORE CONTINUING TO 8 TO 10 FEET WEDNESDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
741 
WHUS72 KMFL 121053
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
553 AM EST WED JAN 12 2011

AMZ610-630-650-651-670-671-121200-
/O.EXT.KMFL.SC.Y.0003.110112T1053Z-110113T0300Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
553 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

WINDS AND WAVES: WINDS OF 20 TO 25 KNOTS WILL PRODUCE HAZARDOUS
SEAS ON THE ATLANTIC WATERS...KEY BISCAYNE...AND LAKE OKEECHOBEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-121200-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T0300Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
553 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS WILL RESULT IN 
SEAS UP TO 8 FEET THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
954 
WHUS72 KMFL 121104
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
604 AM EST WED JAN 12 2011

AMZ650-651-670-671-GMZ656-657-676-122000-
/O.EXT.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
604 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST
THURSDAY. 

WINDS AND WAVES: SUSTAINED WINDS AVERAGING 20 TO 25 KNOTS WILL
PRODUCE ROUGH SEAS ON THE ATLANTIC AND GULF WATERS OFF SOUTH FLORIDA
THROUGH THURSDAY AFTERNOON. SEAS WILL AVERAGE 6 TO 8 FEET IN THE
GULF AND 7 TO 9 FEET IN THE ATLANTIC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-122000-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T0300Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
604 AM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL PRODUCE
HAZARDOUS AND CHOPPY CONDITIONS ON BISCAYNE BAY AND LAKE
OKEECHOBEE THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
249 
WHUS72 KMFL 121941
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
241 PM EST WED JAN 12 2011

AMZ650-651-670-671-131000-
/O.EXT.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
241 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST
THURSDAY. 

WINDS AND WAVES: SUSTAINED WINDS AVERAGING 20 TO 25 KNOTS WILL
PRODUCE ROUGH SEAS ON THE ATLANTIC WATERS OFF SOUTH FLORIDA
THROUGH THURSDAY AFTERNOON. SEAS WILL AVERAGE 6 TO 8 FEET 7 TO 9
FEET TONIGHT BEFORE SLOWLY FALLING TO AROUND 7 FEET BY THURSDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-131000-
/O.EXT.KMFL.SC.Y.0003.000000T0000Z-110113T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
241 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
THURSDAY. 

WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL PRODUCE
HAZARDOUS AND CHOPPY CONDITIONS ON BISCAYNE BAY AND LAKE
OKEECHOBEE THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-131000-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
241 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY.

WINDS AND WAVES: SUSTAINED WINDS AVERAGING 20 TO 25 KNOTS WILL
PRODUCE ROUGH SEAS ON THE GULF WATERS OFF SOUTH FLORIDA THROUGH
THURSDAY AFTERNOON. SEAS WILL AVERAGE 6 TO 8 FEET IN THE GULF
TONIGHT BEFORE FALLING TO AROUND 7 FEET THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
198 
WHUS72 KMFL 130324 CCA
MWWMFL

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1020 PM EST WED JAN 12 2011

AMZ650-651-670-671-131800-
/O.COR.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1020 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST
THURSDAY. 

WINDS AND WAVES: SUSTAINED WINDS AVERAGING 20 TO 25 KNOTS WILL
PRODUCE ROUGH SEAS ON THE ATLANTIC WATERS OFF SOUTH FLORIDA
THROUGH THURSDAY AFTERNOON. SEAS WILL AVERAGE 7 TO 9 FEET TONIGHT
BEFORE SLOWLY FALLING TO AROUND 7 FEET BY THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-131500-
/O.EXT.KMFL.SC.Y.0003.000000T0000Z-110113T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
1020 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST
THURSDAY. 

WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL PRODUCE
HAZARDOUS AND CHOPPY CONDITIONS ON BISCAYNE BAY AND LAKE
OKEECHOBEE THROUGH THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-131800-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1020 PM EST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY.

WINDS AND WAVES: SUSTAINED WINDS AVERAGING 20 TO 25 KNOTS WILL
PRODUCE ROUGH SEAS ON THE GULF WATERS OFF SOUTH FLORIDA THROUGH
THURSDAY AFTERNOON. SEAS WILL AVERAGE 6 TO 8 FEET IN THE GULF
TONIGHT BEFORE FALLING TO AROUND 7 FEET THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
808 
WHUS72 KMFL 130757
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
257 AM EST THU JAN 13 2011

AMZ650-651-670-671-132100-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
257 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL PRODUCE ROUGH
  SEAS ON THE ATLANTIC WATERS OFF SOUTH FLORIDA THROUGH THIS
  AFTERNOON. SEAS WILL AVERAGE 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-132100-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
257 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL CONTINUE
  THROUGH THIS AFTERNOON. SEA HEIGHTS WILL DROP BELOW 6 FEET
  EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-131500-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
257 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL PRODUCE
  HAZARDOUS AND CHOPPY CONDITIONS ON BISCAYNE BAY AND LAKE
  OKEECHOBEE THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
188 
WHUS72 KMFL 131443
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
943 AM EST THU JAN 13 2011

GMZ656-657-131545-
/O.CAN.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
943 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THE WINDS HAVE DECREASE BELOW 20 KNOTS THIS MORNING. THEREFORE...THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE NEAR-SHORE GULF
WATERS OF SOUTH FLORIDA.

$$

AMZ610-630-131545-
/O.CAN.KMFL.SC.Y.0003.000000T0000Z-110113T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
943 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS HAVE DECREASE BELOW 20 KNOTS OVER THE LAKE OKEECHOBEE
AND BISCAYNE BAY WATERS THIS MORNING. THEREFORE...THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED FOR THE WATERS OF LAKE OKEECHOBEE AND
BISCAYNE BAY.

$$

AMZ650-651-670-671-132100-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
943 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL PRODUCE 
  ROUGH SEAS ON THE ATLANTIC WATERS OFF SOUTH FLORIDA THROUGH 
  THIS AFTERNOON. SEAS WILL AVERAGE 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-132100-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
943 AM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND WAVES: SUSTAINED WINDS AROUND 20 KNOTS WILL CONTINUE 
  THROUGH THIS AFTERNOON. SEA HEIGHTS WILL DROP BELOW 6 FEET 
  EARLY THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
382 
WHUS72 KMFL 131902
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
202 PM EST THU JAN 13 2011

GMZ676-132015-
/O.CAN.KMFL.SC.Y.0003.000000T0000Z-110113T2100Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
202 PM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS HAVE DROP BELOW 20 KNOTS EARLY THIS AFTERNOON ALLOWING
FOR THE SEAS TO FALL BELOW 7 FEET. THEREFORE...THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED FOR THE OFFSHORE GULF WATERS OF SOUTH
FLORIDA.

$$

AMZ650-651-670-671-140300-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
202 PM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND WAVES: NORTHERLY WINDS AROUND 20 KNOTS SLOWLY DECREASE
  TO 15 TO 20 KNOTS BY THIS EVENING. THIS WILL ALLOW FOR THE
  ATLANTIC SEAS TO SLOWLY SUBSIDE FROM 5 TO 7 FEET THIS AFTERNOON
  TO LESS THAN 7 FEET BY THIS EVENING. THEREFORE...THE SMALL CRAFT
  ADVISORY WILL REMAIN IN EFFECT THROUGH THIS EVENING FOR THE
  ATLANTIC WATERS OF SOUTH FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
441 
WHUS72 KMFL 140251
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
951 PM EST THU JAN 13 2011


AMZ650-651-670-671-140400-
/O.EXP.KMFL.SC.Y.0003.000000T0000Z-110114T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
951 PM EST THU JAN 13 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

WIND AND SEAS ACROSS THE ATLANTIC ARE CONTINUING TO DIMINISH THIS
EVENING. THEREFORE, THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM
EST THIS EVENING.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 3:08 PM EST, 9 minutes earlier.

Area forecast discussion, Jan 11, 3:08 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
308 PM EST TUE JAN 11 2011

...COLD AIR WILL WORK INTO SOUTH FLORIDA FOR WEDNESDAY INTO
THURSDAY BEFORE SLOWLY MODIFYING THIS WEEKEND...

.DISCUSSION...
A COLD FRONT WAS LOCATED OVER LAKE OKEECHOBEE EARLY THIS
AFTERNOON. THIS FRONT WILL OOZE THROUGH SOUTH FLORIDA TONIGHT
ALLOWING FOR ANOTHER NIGHT OF LOW CLOUDS AND EVEN THE POSSIBLY
OF SOME FOG. THE BEST AREAS THAT COULD SEE FOG WILL BE OVER THE
SOUTHERN INTERIOR AREAS OF THE CWA TONIGHT..AS THIS AREA WILL BE
THE CLOSEST TO THE FRONT. SO WILL MAKE THE SKIES BECOME MOSTLY
CLOUDY TONIGHT OVER THE CWA ALONG WITH PATCHY FOG OVER MOST OF THE
CWA...EXCEPT AREAS OF FOG OVER THE SOUTHERN INTERIOR AREAS.

THERE COULD ALSO BE SOME ISOLATED SHOWERS LATE THIS AFTERNOON INTO
THIS EVENING OVER THE SOUTHERN PORTION OF THE CWA...AS A SHORT
WAVE OVER THE SOUTHERN EAST GULF OF MEXICO MOVES EAST AND THROUGH
THE SOUTHERN PORTION OF THE CWA. SO WILL CONTINUE THE SLIGHT
CHANCE OF SHOWERS FOR THE SOUTHERN AREAS FOR THIS AFTERNOON INTO
THIS EVENING.

A SECONDARY STRONG COLD FRONT OVER THE SOUTHEAST UNITED STATES
WILL ALSO MOVE SOUTH DOWN THE FLORIDA PENINSULA TONIGHT AND
THROUGH SOUTH FLORIDA WEDNESDAY MORNING. THIS STRONG COLD FRONT
WILL ALLOW FOR A MODIFIED ARTIC AIRMASS TO WORK INTO THE CWA FROM
THE NORTH. THE HIGHS ON WEDNESDAY WILL BE IN THE 60S. LOWS WILL BE
AROUND FREEZING OVER THE INTERIOR AREAS AROUND LAKE OKEECHOBEE AND
INLAND COLLIER COUNTY...EXCEPT MID TO UPPER 20S OVER GLADES
COUNTY. REST OF THE INTERIOR AREAS WILL SEE LOWS IN THE MID TO
UPPER 30S WITH THE METRO AREAS SEEING UPPER 30S TO MID 40S. SO AT
THIS TIME HAVE ISSUED A FREEZE WATCH FOR GLADES...HENDRY...INLAND
PALM BEACH...AND INLAND COLLIER COUNTY FOR WEDNESDAY NIGHT INTO
THURSDAY MORNING.

THE WINDS WILL ALSO BE BREEZY TO WINDY ON WEDNESDAY BEHIND THE
FRONT OVER THE CWA DECREASING TO 5 MPH OVER THE INTERIOR AREAS TO
5 TO 10 MPH OVER THE METRO AREAS WEDNESDAY NIGHT. THIS WILL ALLOW
FOR THE WIND CHILL READINGS TO FALL BELOW 35 OVER MOST OF THE CWA
FOR COUPLE OF HOURS EARLY THURSDAY MORNING...EXCEPT ALONG THE
COASTAL AREAS OF MIAMI-DADE AND BROWARD COUNTIES. SO WILL CONTINUE
TO MONITOR THE LATEST FORECAST ON THE WIND CHILL READINGS FOR
SOUTH FLORIDA FOR THE POSSIBLE WIND CHILL ADVISORIES FOR WEDNESDAY
NIGHT.

THE STRONG HIGH PRESSURE THAT IS BRINGING THE MODIFIED ATRIC AIR
TO SOUTH FLORIDA WILL SHIFT FROM THE CENTRAL UNITED STATES INTO
THE TENNESSEE VALLEY FOR LATE THIS WEEK. THIS WILL ALLOW FOR THE
WINDS TO SWING FROM A NORTHERLY DIRECTION TO A NORTHEAST
DIRECTION...AND ALLOW FOR SOME MODIFIED AIR TO WORK INTO THE CWA
FROM THE ATLANTIC WATERS FOR LATE THIS WEEK. HOWEVER...THE
TEMPERATURES WILL STILL BE RUNNING 5 TO 10 DEGREES BELOW NORMAL
FOR THIS TIME OF YEAR OVER SOUTH FLORIDA.

.EXTENDED FORECAST...
THE HIGH WILL CONTINUE TO MOVE EAST INTO THE ATLANTIC WATERS THIS
WEEKEND ALLOWING FOR THE WIND TO CONTINUE TO SWING TO THE EAST
OVER THE CWA. SO THE TEMPERATURES SHOULD CONTINUE TO WARM UP
THROUGH THE WEEKEND TO NEAR NORMAL LEVELS FOR THIS TIME OF YEAR.

THE LONG RANGE MODELS HAS ALSO CONTINUE TO SHOW A SHORT WAVE
DEVELOPING IN THE SOUTHERN GULF OF MEXICO THIS WEEKEND MOVING
NORTHEAST ACROSS THE FLORIDA PENINSULA EARLY THIS WEEK. SO HAVE
INTRODUCE A SLIGHT CHANCE OF SHOWERS TO THE CWA FOR EARLY NEXT
WEEK.

&&

.MARINE...
THE WINDS WILL SWING FROM A WESTERLY DIRECTION THIS AFTERNOON BEFORE
SWINGING NORTHERLY LATE TONIGHT INTO WEDNESDAY OVER ALL OF THE CWA.
THE SPEEDS WILL ALSO INCREASE FROM LESS THAN 5 KNOTS THIS AFTERNOON
TO 15 TO 20 KNOTS TONIGHT OVER MOST OF THE CWA WATERS...INCREASING
TO AROUND 20 KNOTS IN THE GULF WATERS. ALL OF THE WATERS WILL SEE
WIND SPEEDS OF 20 TO 25 KNOTS ON WEDNESDAY INTO WEDNESDAY NIGHT.

THE SEAS WILL ALSO INCREASE TO 8 TO 10 FEET IN THE ATLANTIC WATERS
ON WEDNESDAY WITH 3 TO 6 FEET NEAR-SHORE GULF UP TO 8 FEET IN THE
OFFSHORE GULF WATERS. SO WILL BE PUTTING UP A SCA FOR THE GULF
WATERS TONIGHT ALONG WITH A SCEC FOR REST OF THE CWA WATERS. ALL
WATERS WILL THEN HAVE A SCA ON WEDNESDAY AND WEDNESDAY EVENING.

&&

.FIRE WEATHER...
THE STRONG COLD FRONT WILL BE BRINGING VERY DRY AIR TO THE CWA FOR
WEDNESDAY. THE RELATIVE HUMIDITIES ON WEDNESDAY WILL FALL BELOW 35
PERCENT FOR 4 HOURS OR MORE ALONG WITH 15 MPH AT 15 FEET OVER THE
INTERIOR AND WEST COAST AREAS. THE EAST COAST AREAS WILL SEE
RELATIVE HUMIDITIES FALL INTO THE MID TO UPPER 30S ON WEDNESDAY
AFTERNOON. SO AT THIS TIME WILL BE PUTTING UP A FIRE WEATHER WATCH
FOR MOST OF THE CWA ON WEDNESDAY...EXCEPT FOR THE EAST COAST METRO
AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  52  65  39  64 / -  -  -  -
FORT LAUDERDALE  58  67  44  65 / -  -  -  -
MIAMI            59  68  45  66 / 10 -  -  -
NAPLES           51  64  35  64 / -  -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-GLADES-
     HENDRY-INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-
     INLAND PALM BEACH-MAINLAND MONROE.

     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR GLADES-HENDRY-INLAND COLLIER-INLAND PALM BEACH.

AM...SMALL CRAFT ADVISORY FROM 7 AM TO 10 PM EST WEDNESDAY FOR
     BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM
     DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
     THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER
     INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 PM EST
     WEDNESDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
     BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
     CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
     BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE...54/BNB
AVIATION/RADAR/FIRE...57/DG
Hazardous weather outlook, Jan 11, 10:08 AM EST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1008 AM EST TUE JAN 11 2011

FLZ063-066>075-168-172>174-112300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL
BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1008 AM EST TUE JAN 11 2011

...SLIGHT CHANCE OF RIP CURRENTS ALL BEACHES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE WILL A SLIGHT RISK OF RIP CURRENTS AT ALL
EAST AND WEST COAST BEACHES TODAY.

TEMPERATURES: LOW TEMPERATURES TONIGHT WILL FALL INTO THE LOWER TO
MID 40S IN THE AREAS NORTH AND WEST OF LAKE OKEECHOBEE. COMBINED
WITH NORTH WINDS OF 5 TO 7 MPH THE WIND CHILLS WILL FEEL LIKE THE
UPPER 30S TO LOWERS 40S WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOW TEMPERATURES ON THURSDAY MORNING MAY FALL BELOW FREEZING IN
GLADES, HENDRY AND NORTHERN COLLIER COUNTY IN THE IMMOKALEE AREA,
AND POSSIBLY EVEN INTO PORTIONS OF INLAND PALM BEACH COUNTY. LOW
TEMPERATURES MAY NEAR FREEZING IN THE SAME AREAS FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI
WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:19 AM ESTDense Fog AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more7 hr
Jan 11, 2:34 PM ESTFreeze WatchMFLCollier, Glades, Hendry, Palm Beach24 hr
Jan 11, 3:08 PM ESTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe11 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.